# SDR AALA202112142983

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT LAVATORY DOOR SWITCH STICKS. ADJUSTED DOOR SWITCH PER CMM 25-40-64.
